# SDR COEA2008112803908

- Difficulty date: November 25, 2008
- Submitted: November 29, 2008
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 31,243 hours, 42,208 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4019501
- Part serial: AH58223
- Condition: Failed
- Location: Blue Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK. DURING LANDING GEAR RETRACTION, THE CREW RECEIVED A HYDR WARNING LIGHT FOR THE BLUE HYDR SYS. THEY ALSO OBSERVED THE SYS INDICATED '0' PRESSURE. AFTER RETURNING TO THE AIRPORT THE CREW DISCOVERED THE CIRCUIT BREAKER POPPED. MAINT FOUND THE BLUE SYS PUMP CAUSED THE CIRCUIT BREAKER TO POP.  BLUE HYD SYS, PUMP REPLACED.
